# SDR 2007UALA03761

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 69,775 hours, 11,310 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT EMERGENCY LIGHT SWITCH LIGHT INOP.   10-9-07   EMERGENCY LIGHT SWITCH CONNECTED BACKWARDS.  REWIRED SWITCH PER WDM 33-51-11,   OP CHECK OK
